All Journal Entries Journals

Cymbalta

Feb 11, 2010 - 2 comments

I have been on Cymbalta since it came out. After a couple years of being on this med, I was diagnosed with Fibromyalgia. Then, Cymbalta was introduced as a med for people with Fibro. Well, if it helps with reducing the effects of pain, I am much worse than I thought. I have been on 120mg for several years, and I am now out of work with pain/Fibromyalgia and depression that just won't lift. I was reduced from 120mg to 90mg to try and slowly get me off of the Cymbalta. Within a few days, it threw me into an uncontrollable crying mess. Put back on the 120mg but still feel like crapp.

Comments
Post a Comment
709777 tn?1265919606
by Blujynx, Feb 11, 2010
Wow. This is terrible. I hope you find a "happy"medium. I was diagnosed with Fibro & OA in December. The first med i was prescribed last May (for chronic migraines) caused a weight gain of 20+lbs & ironically was used for Fibro as well. Last week I was pulled off it and prescribed Cymbalta- I haven't started taking it yet .....don't like meds but don't like the pain either....nervous about the side effects of Cymbalta.....what type of side effects have you had in addition to lack of relief? thanks for your time


Avatar universal
by Suzi20071, Dec 18, 2012
Hi there, just happened to see your post.  I have been on cymbal ta for approximately 10 years. The only bad reactioni ever had and continue to have is ringing in one of my ears, buti do take some other meds that that possibly cause that also.  If you like the good effects of the medication, which I did, you can learn to ignore the ringing most of the time.  You might not even have that side effect.  I did accidentally run out one time and it was a week before I realized it, and I was a crying mess like somebody else commented and even on the verge of darker thoughts, but that only happened once. And, you shouldn't go cold turkey off of any medication!  Good luck.

Post a Comment